Avatar universal
NO energy
I am successfully tapering.... I was taking as many as 10 (10mg lortab) a day.  All I have taken today is HALF of a 5mg.  I feel ok for the most part I just have NO ENERGY!!!  I can't accomplish anything at work.

Is there a vitiman I can take for this?
Cancel
5 Answers
Page 1 of 1
Avatar universal
I'm so in your shoes right now.  I was getting ready to take my multivitamin/mineral supplement.  The other thing I've heard of is a B complex.  Hope it helps.  I'm going to try it myself.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
352798 tn?1399301754
Yes take a very good multi-vitamin supplement. L-Tyrosine helps with mood and when you are a little down, energy is affected. Bananas help with potassium. Try drinking Gatorade to replace electrolytes that you are dumping. B-complex, especially B-6 is important right now too. Go to your local supplement store and talk with them. They are usually very helpful.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
352798 tn?1399301754
Some times chocolate helps too.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'd love to try that L-Tyrosine.  Didn't you also say that Sam-E works?  I really don't have the $$ to spend on it right now though.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I take a strong multi vitamin and TWO B-12 (sublingual...meaning they dissolve under your tongue) vitamins 1000mcg.  This seems to help with my energy level while detoxing. I am on day 7 off of soma and vicodin..Good luck to you  Precious Pearl
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Social Community Resources